# SDR UALA2013071905073

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 39,973 hours, 17,386 cycles
- Engine: Iae V2527A5
- System (JASC): 3242 · Brake
- Part: Control Box
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI ACFT TRACKS LEFT AND REQUIRES 5-8 DEGREES RT NOSE TILLER.  BSCU SHOWS FAILED ON PFR.  REPLACEED BSCU IAW AMM 32-42-34.  R & R BSCU BOX IAW AMM 32-42-34-000-001 A AND 32-42-34-400-001-A.  OPS CHECKED NORMAL.
